# SDR N6WA2022091901

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N573GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 34,199 hours, 26,730 cycles
- Engine: Ge CF348C5B1
- Engine time: 37,903 hours, 27,870 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Engine
- Part number: 4114T06902
- Condition: Vibration
- Location: Pins
- Stage of operation: CL
- How discovered: C
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENG 2 VIB N1 AMBER RANGE (1.9). R AND R FAN BLADE PINS AND BUMPERS IAW CRJ 550 AMM 72-21-02, PERFORMED ENGINE RUNS AT IDLE AND 1.0MIL OBSERVED, RUN AT TOGA 3.7 -3.8 OBSERVED N1 VIBRATION. ENGINE RUNS AND BALANCE TRIM IAW AMM 71-00-00. OPS AND N1 VIBE CHECK GOOD 0.2 MLS AT TOGA AND 0.0 MLS IDLE IAW CRJ AMM 71-00-00
